Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 10, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 28, 2012, 10:28 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 10:28 PM EST (03:28 UTC)
- Expired
- Jan 30, 2012, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
847 WHUS71 KCLE 290328 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EST SAT JAN 28 2012 LEZ142-143-291130- /O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.NEW.KCLE.SC.Y.0010.120129T0328Z-120130T0300Z/ /O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1028 PM EST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS...BECOMING SOUTHWEST OVERNIGHT. WINDS BECOMING WEST TO 30 KNOTS ON SUNDAY AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET IN ICE FREE AREAS. * LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVELS IS EXPECTED TO GRADUALLY RISE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162-163-290900- /O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1028 PM EST SAT JAN 28 2012 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WINDS HAVE DECREASED INTO THE 15 TO 25 KNOT RANGE...THUS THE GALE WARNING HAS BEEN CANCELLED. * WAVES: WAVES WILL BE 3 TO 5 FEET IN ICE FREE AREAS TONIGHT. * LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO GRADUALLY RISE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-144>149-164>169-290900- /O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1028 PM EST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS: WEST GALES TO 35 KNOTS WILL TURN TO THE SOUTHWEST AND DIMINISH TO 30 KNOTS LATE TONIGHT. * WAVES: WAVES ON CENTRAL AND EASTERN LAKE ERIE WILL BUILD 10 TO 13 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY IN PORT OR SEEK SAFE HARBOR IMMEDIATELY. && $$
6 follow-up statements
913 WHUS71 KCLE 290911 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EST SUN JAN 29 2012 LEZ144>149-291715- /O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ /O.EXB.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 411 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-164>169-291015- /O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 411 AM EST SUN JAN 29 2012 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ LEZ142-143-291715- /O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ /O.EXT.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 411 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162-163-291015- /O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 411 AM EST SUN JAN 29 2012 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. $$
449 WHUS71 KCLE 291420 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 AM EST SUN JAN 29 2012 LEZ142>149-292230- /O.CON.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 AM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST AND INCREASE TO 30 KNOTS THIS AFTERNOON. * WAVES: WAVES BUILDING TO 4 TO 7 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
436 WHUS71 KCLE 292038 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EST SUN JAN 29 2012 LEZ142>149-300445- /O.CON.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 338 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHWEST TO WEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATE THIS EVENING. * WAVES: WAVES OF 4 TO 7 FEET IN ICE FREE AREAS WILL CONTINUE THOUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
176 WHUS71 KCLE 300303 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EST SUN JAN 29 2012 LEZ142-143-300415- /O.CAN.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1003 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW 20 KNOTS AND WILL CONTINUE TO DECREASE AS THEY BACK TO SOUTHWEST. WAVE HEIGHTS OF 2 TO 4 FEET IN ICE FREE AREAS WILL DECREASE TO 1 TO 3 FEET OVERNIGHT. $$ LEZ146>149-301115- /O.EXT.KCLE.SC.Y.0010.000000T0000Z-120130T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS OVERNIGHT. * WAVES: WAVES OF 6 TO 9 FEET WILL DECREASE TO 2 TO 4 FEET BY LATE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ144-145-300900- /O.CON.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1003 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: WEST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST AT 10 TO 20 KNOTS LATE TONIGHT. * WAVES: WAVES OF 4 TO 7 FEET WILL DECREASE TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
694 WHUS71 KCLE 300837 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 AM EST MON JAN 30 2012 LEZ144-145-300945- /O.CAN.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 337 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ146>149-301500- /O.CON.KCLE.SC.Y.0010.000000T0000Z-120130T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 337 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS. * WAVES: WAVES OF 5 TO 7 FEET EARLY THIS MORNING WILL SUBSIDE TO 2 TO 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ OUDEMAN
253 WHUS71 KCLE 301514 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1014 AM EST MON JAN 30 2012 LEZ146>149-301615- /O.EXP.KCLE.SC.Y.0010.000000T0000Z-120130T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1014 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO AROUND 10-15 KNOTS AND SHIFTED MORE SOUTHERLY THIS MORNING. WAVES WILL ALSO DIMINISH TO AROUND 1 TO 3 FEET THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 9:47 PM EST, 41 minutes earlier.
Area forecast discussion, Jan 28, 9:47 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EST SAT JAN 28 2012
.SYNOPSIS...
WEAK HIGH PRESSURE WILL BUILD INTO THE REGION THIS EVENING AND
TONIGHT. SUNDAY HOWEVER ANOTHER CLIPPER SYSTEM WILL MOVE THROUGH
AND BRING ANOTHER SHOT OF SNOW DURING THE DAY. WEAK HIGH PRESSURE
WILL BUILD BACK FOR SUNDAY NIGHT FOLLOWED BY A WARM FRONT ON
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MORE MINOR CHANGES TO THE FORECAST. STILL APPEARS THAT THE SNOW
WILL ARRIVE JUST AFTER DAYBREAK IN NW OH. WINDS CONTINUE TO GUST
TO 30 KNOTS MOST AREAS SO HAVE BUMPED TEMPS UP A DEGREE OR TWO
MOST PLACES. OVERNIGHT LOWS SHOULD ONLY BE A COUPLE DEGREES COOLER
THAN CURRENT READINGS MOST AREAS. OTHER MINOR ADJUSTMENTS AS WELL.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SUNDAY CLIPPER AND ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE
AREA. EXPECT SNOW SHOWERS SIMILAR TO TODAY WITH ACCUMS LIMITED TO AN
INCH OR TWO. WEAK HIGH PRESSURE AGAIN BUILDS IN FOR SUNDAY NIGHT.
EXPECT DRY CONDITIONS EXCEPT FOR NORTHEAST OHIO AND NORTHWEST PA
WHERE A LITTLE LAKE EFFECT/LAKE ENHANCEMENT COULD SUSTAIN SNOW
INTO THE NIGHT. 850MB TEMPS WILL BE -14C OR SO AND A BIT MORE
UNSTABLE THAN THIS EVENING. MONDAY THE WEAK HIGH WILL DRIFT EAST.
MODELS SHOW A WARM FRONT DEVELOPING TO OUR SOUTHWEST AND THIS WILL
MOVE THROUGH DURING THE DAY. MODELS ALSO BRING A GOOD SWATH OF
MOISTURE BUT AM THINKING MOST PLACES WILL REMAIN DRY WITH NO
FORCING ALOFT. WILL HAVE SLIGHT CHANCE POPS SOUTH AND LOW CHANCE
NORTH FOR EITHER RAIN OR SNOW WORDING. TUESDAY EXPECT DRY
CONDITIONS WITH LOW PRESSURE WELL TO OUR WEST AND HIGH PRESSURE
ACROSS THE SOUTHEAST SATES WITH NO DEEP MOISTURE ACROSS THE AREA.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS DIFFER SIGNIFICANTLY FOR THURSDAY SOLUTION. GFS CONTINUES TO
HAVE A LOW PRESSURE SYSTEM MOVING ACROSS THE CENTRAL GREAT LAKES ON
THURSDAY WHILE THE ECMWF CONTINUES TO BE DRY. SINCE CONFIDENCE IS
LOW RIGHT NOW JUST TWEAKED CURRENT FORECAST AND LEFT CHANCE POPS
GOING. BOTH MODELS IN AGREEMENT MOVING ANOTHER COLD FRONT THROUGH
THE AREA FRIDAY NIGHT AND EXITING QUICKLY SATURDAY.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
STRONG WESTERLY WINDS WILL DECREASE THIS EVENING AS HIGH PRESSURE
EXPANDS INTO NORTHERN OH. THE GRADIENT WILL MAINTAIN A 10-15 KNOT
SOUTHWESTERLY WIND OVERNIGHT...BECOMING GUSTY AGAIN ON SUNDAY
MORNING AHEAD OF THE NEXT CLIPPER SYSTEM. MOSTLY CLEAR SKIES ARE
EXPECTED OVERNIGHT WITH CLOUDS LOWERING AS SNOW SHOWERS APPROACH ON
SUNDAY. THIS CLIPPER WILL BRING ANOTHER QUICK SHOT OF
SNOW...REACHING TOL AROUND 15Z...CLE AROUND 17Z...AND ERI TOWARDS
19Z. EACH SITE SHOULD EXPERIENCE 2-4 HOURS OF IFR CONDITIONS BEFORE
DRIER AIR ARRIVES BEHIND THE FRONT. WINDS WILL VEER TO THE WEST
BEHIND THE FRONT AND GUSTS TO 30+ KNOTS WILL BE COMMON AGAIN ON
SUNDAY AFTERNOON.
.OUTLOOK...NON-VFR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON INTO
TUESDAY NIGHT AHEAD OF THE NEXT COLD FRONT.
&&
.MARINE...
FRONT IS NOW EAST OF LAKE ERIE...BUT GALES WILL CONTINUE THROUGH
TONIGHT. WATER LEVELS ON THE WESTERN BASIN WILL DIP BELOW THE
CRITICAL MARK THIS EVENING...AND REMAIN THERE THROUGH THE OVERNIGHT
HOURS. WINDS DIMINISH TO 20 TO 25 KNOTS SUNDAY MORNING...BUT THEN
PICK UP AGAIN TO 30 KNOTS WITH CLIPPER SYSTEM THAT WILL MOVE ACROSS
THE LAKE SUNDAY. SMALL CRAFT ADVISORY WILL BE NEEDED INTO MONDAY
WHEN HIGH PRESSURE MOVES EAST OF THE LAKE AND THE WIND SHIFT TO THE
SOUTH. WINDS INCREASE AGAIN TUESDAY AHEAD OF NEXT FRONT DUE THROUGH
ON WEDNESDAY. A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN TUESDAY
INTO WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST SUNDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY UNTIL 4 AM EST SUNDAY FOR LEZ142-143-162-
163.
&&
SYNOPSIS...TK
NEAR TERM...KUBINA
SHORT TERM...TK
LONG TERM...DJB
AVIATION...KEC
MARINE...DJBHazardous weather outlook, Jan 28, 4:16 AM EST, 18 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 416 AM EST SAT JAN 28 2012 OHZ012-089-PAZ001-290930- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 416 AM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOUTHWEST WINDS WILL GUST TO 45 MPH...AND POSSIBLY TO 50 MPH...THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-290930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 416 AM EST SAT JAN 28 2012 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. WATER LEVELS MAY BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION LATER TODAY ACROSS THE WESTERN BASIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-290930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 416 AM EST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:48 AM EST | Wind Advisory | CLE | Ashland, Crawford, Hancock, Holmes, Knox, Mahoning and 10 more | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.